Loading, please wait...

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - Up&Up™

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - Up&Up™ - image 1 of 4Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - Up&Up™ - image 2 of 4Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - Up&Up™ - image 3 of 4Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - Up&Up™ - image 4 of 4
Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - Up&Up™ - image 1 of 4
size 50 count
Shipping
Not available

About this item

At a glance

Gluten Free
Gluten Free

Highlights

  • TIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil® active ingredient.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief.
  • NSAID: Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains pain reliever

Active Ingredient Strength Value: 200 milligrams

Product Warning: Adult Use Only

Product Form: Tablet

Primary Active Ingredient: Ibuprofen

Package Quantity: 50

TCIN: 16696250
UPC: 370030620166
Item Number (DPCI): 094-01-0120
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.8 out of 5 stars with 345 reviews
94% would recommend
51 recommendations
quality: 4.8 out of 5
value: 4.8 out of 5

Review images (9)

meds

3 out of 5 stars
marine1966 - 1 month ago
originally posted on perrigo.com
I bougth this item did not work for me needed a larger dose. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Fast relief

5 out of 5 stars
Mommabearc6 - 1 month ago
originally posted on perrigo.com
I purchased this and was pleasantly surprised at how fast and efficiently they worked! [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Does not work

1 out of 5 stars
Would not recommend
bornon4thofjuly - 2 months ago
Does not work at all for my menstrual cramps. Ibuprofen from the college pharmacy works very well.
1 reply from the Product Manufacturer team - 2 months ago
Hi, thank you for your feedback regarding Up&Up Ibuprofen Tablets. We' re sorry to hear that there was an issue associated with the use of our product. Please contact the telephone number listed on your product labeling, reference case # 1208350, and we will obtain additional information about your experience. We take customer service concerns very seriously and are committed to providing our customers with high quality products.
1 guest found this review helpful. Did you?
Report review

Ibuprofen

5 out of 5 stars
Kimmrda - 3 months ago
originally posted on perrigo.com
I really love this product, it goes down easy and works fast. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Relief at a great price

5 out of 5 stars
Would recommend
Jess C - 3 months ago, Verified purchaser
I’ve gotten frequent headaches for decades. I can easily go through a large bottle of ibuprofen in 2 months. The Up & Up brand provides headache relief at a fantastic price. It’s just as effective as the name brands.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Works great!

5 out of 5 stars
Kirraa - 3 months ago
originally posted on perrigo.com
I love the Ibuprofen Tablets,200mg,I have problems with my left knee swelling up and then getting stiff.Once it does that I can only drag my leg.But about an hour after taking two of the Ibuprofen,the swelling and stiffness,disappears and I have problems walking or just bending my knee.I ibuprofen is a n excellent product. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Happy

5 out of 5 stars
Mayra - 3 months ago
originally posted on perrigo.com
Loved how fast they worked for my headaches. Still buy them when needed in the house [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Ibuprofen

5 out of 5 stars
Alberta - 3 months ago
originally posted on perrigo.com
Ibuprofen is the only medicine that works for my aches and pains! I don’t have to take them as often for my arthritis pain. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.